# SDR JJBA20160219005

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 35,286 hours, 47,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW CAUTION ILLUMINATED ON TAKEOFF, EXTINGUISHED ON LANDING.  FOUND NLG WOW TARGETS MISSING, INSTALLED.
